# SDR DALA1228881501

- Difficulty date: April 17, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T19299
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 955 REAR SPAR BULKHEAD TEE FITTING CORRODED.  FITTING REPLACED REF ERA 501532-14AD REV ORIG.
